# SDR SWAA2023101205875

- Difficulty date: September 30, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 231KF HAS DELAMINATION AND DAMAGED.<[01] COMPLETED FABRICATION OF A NEW 231KF FLOOR PANEL IAW SRM 53-00-50-2R-0 AND BOEING DWG 143A5810 ID:0011.  ATTACHED INSERT CURE SHEET TO FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1. JOB COMPLETE.
